# SDR SWAA2023081779639

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621SB HAS PULLED FASTENER HOLES (MARKED)<[01] EDITED STEP 9.;[02] RIGHT-WING LEADING-EDGE PANEL 621SB WITH PULLED FASTENER HOLES WAS REPAIRED IAW SRM 51-70-04-2R-9.;[03] VERIFIED CORRECTIVE ACTION #2
